MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem right sz 3, cat#: 02-010-03-0330, serial#: (b)(4), lgc tibial fit tray cem sz 3f/3t, cat#: 02-012-45-3030, serial#: (b)(4), three peg patella 35mm, cat#: 200-02-35, serial#: (b)(4).(as reported by the legal brief, on or about (b)(6) 2012, patient underwent a right total knee arthroplasty due to osteoarthritis in his right knee.Subsequently, on or about (b)(6) 2020, the patient underwent a right knee revision due to a failed right total knee arthroplasty.Following the revision surgeries, the patient "continues to be limited in his activities of daily living, and experiences daily pain and discomfort in both his left and rights knees." based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported by the legal brief, on or about (b)(6) 2012, patient underwent a right total knee arthroplasty due to osteoarthritis in his right knee.Subsequently, on or about (b)(6) 2020, the patient underwent a right knee revision due to a failed right total knee arthroplasty.Following the revision surgeries, the patient "continues to be limited in his activities of daily living, and experiences daily pain and discomfort in both his left and rights knees.".
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, e4 (remove erroneous entry from initial report), g2, h6: clinical codes, medical device problem code, component code, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #1 of 2 for this event.As reported by the legal brief, this patient underwent a right total knee arthroplasty.Subsequently, eight (8) years later the patient experienced daily pain and discomfort.As a result, the patient underwent a right knee revision.Additionally, it was reported, following the right knee revision, the patient continues to experience significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss and other injuries presently undiagnosed.No additional information is available.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15720278
Report Number1038671-2022-01398
Device Sequence Number7542722
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 11MM
Device Catalogue Number02-012-49-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer03/26/2026
07/10/2026
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date04/13/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale